# SDR 04FDEA00492

- Difficulty date: February 20, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY TOP OF FRAME HAS MECHANICAL DAMAGE BS 580 BL 0 - RBL 4.  REMOVED DAMAGE AREA OF BS 580 FRAME.  FABRICATED REPAIR AND INSTALLED REPAIR IAW SRM 51-40-3.
